AnonymousSeptember 11, 1996 at 10:48 pmPost count: 93172
Hi Joann! I’m the one with the eyes on my homepage, soon to be joined by others. . .didn’t want to scare those who don’t have the ophthalmopathy! The picture actually was taken nine months before I was diagnosed with Graves’ Disease. Taking the atomic cocktail hasn’t changed my eyes one way or another, so if you’re doing it for that reason, please realize that it probably won’t affect either the onset of progression of any eye problems. Jake is going to share names of ophthalmologists known by the NGDF in my area, and most likely with surgery on the eyelid muscles, my eyes will be quite normal-appearing in time. In the meantime, hopefully those of us who are self-conscious and fearful can look at the lighter side! Rachel. . .thanks for bringing up the libido question. Mine is totally shot, gone, dead! I’m not depressed or on anti-depressants, but still hyperthyroid. Anyone know if THAT causes the libido to quit? In retrospect, that started with the onset of all the other problems. I had blood test today. . .will see endocrinologist on Monday. . .my questions to him get “I don’t know” and “we’ll have to wait and see” replies, though he’s kind and patient. I’m thankful for this group to share experiences and find answers! DianneAnonymousSeptember 12, 1996 at 1:52 amPost count: 93172AnonymousSeptember 13, 1996 at 7:53 amPost count: 93172
Sorry it took me this long to reply I tried once and I couldn’t get
my message to post. I hope this one works :>
I went to the eye doctor yesterday, he said that my eyes are
perfectly healthy except I’m slightly near sighted. What a relief
that was. He also told me that my endo was excellent and that
between the two of them they would make sure I got the best care.
How do you feel??? I really don’t feel sick at all, I’m just really
tired all the time. So far I’m handling the PTU great no side
effects as of yet. Are you tired also? Does it go away?
Talk to you soon
- You must be logged in to reply to this topic.